Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1977, Volume 32, Issue 4(196), Pages 175–236 (Mi umn3221)  

This article is cited in 33 scientific papers (total in 36 papers)

The structures of Hamiltonian mechanics

A. M. Vinogradov, B. A. Kupershmidt

Full text: PDF file (7749 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1977, 32:4, 177–243

Bibliographic databases:

UDC: 519.9
MSC: 70H20, 70H15, 70H33, 70H06, 37J35
Received: 20.10.1975

Citation: A. M. Vinogradov, B. A. Kupershmidt, “The structures of Hamiltonian mechanics”, Uspekhi Mat. Nauk, 32:4(196) (1977), 175–236; Russian Math. Surveys, 32:4 (1977), 177–243

Citation in format AMSBIB
\by A.~M.~Vinogradov, B.~A.~Kupershmidt
\paper The structures of Hamiltonian mechanics
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 4(196)
\pages 175--236
\jour Russian Math. Surveys
\yr 1977
\vol 32
\issue 4
\pages 177--243

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Kantorovich, A. I. Koshelev, O. A. Oleinik, S. L. Sobolev, “Solomon Grigor'evich Mikhlin (on his seventieth birthday)”, Russian Math. Surveys, 33:2 (1978), 209–213  mathnet  crossref  mathscinet  zmath
    2. A. V. Belyaev, “On the motion of a multidimensional body with fixed point in a gravitational field”, Math. USSR-Sb., 42:3 (1982), 413–418  mathnet  crossref  mathscinet  zmath
    3. A. A. Arsen'ev, “On invariant measures for classical dynamical systems with infinite-dimensional phase space”, Math. USSR-Sb., 49:2 (1984), 291–303  mathnet  crossref  mathscinet  zmath
    4. Jerrold Marsden, Alan Weinstein, “Coadjoint orbits, vortices, and Clebsch variables for incompressible fluids”, Physica D: Nonlinear Phenomena, 7:1-3 (1983), 305  crossref
    5. Bernard Bonnard, “Controlabilite de Systemes Mecaniques Sur Les Groupes de Lie”, SIAM J Control Optim, 22:5 (1984), 711  crossref  mathscinet  zmath  isi
    6. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Darryl D. Holm, Jerrold E. Marsden, Tudor Ratiu, Alan Weinstein, “Nonlinear stability of fluid and plasma equilibria”, Physics Reports, 123:1-2 (1985), 1  crossref
    8. Boris A. Kupershmidt, “Linearized structures of Lagrangian, Hamiltonian, and quasi-Hamiltonian systems”, Physics Letters A, 114:5 (1986), 231  crossref
    9. F. Cardin, “On the geometrical Cauchy problem for the Hamilton–Jacobi equation”, Il Nuovo Cimento B Series 10, 104:5 (1989), 525  crossref  mathscinet  isi
    10. Cheng Yao, Huang Kelei, Lu Qishao, “Hamiltonian structure for rigid body with flexible attachments in a circular orbit”, Acta Mech Sinica, 9:1 (1993), 72  crossref  zmath
    11. Darryl D Holm, Jerrold E Marsden, Tudor S Ratiu, “The Euler–Poincaré Equations and Semidirect Products with Applications to Continuum Theories”, Advances in Mathematics, 137:1 (1998), 1  crossref
    12. Jerrold E. Marsden, Gerard Misiołek, Matthew Perlmutter, Tudor S. Ratiu, “Symplectic reduction for semidirect products and central extensions”, Differential Geometry and its Applications, 9:1-2 (1998), 173  crossref
    13. Jerrold E. Marsden, Tudor S. Ratiu, Jürgen Scheurle, “Reduction theory and the Lagrange–Routh equations”, J Math Phys (N Y ), 41:6 (2000), 3379  crossref  mathscinet  zmath  isi
    14. A V Tsiganov, J Phys A Math Gen, 33:26 (2000), 4825  crossref  mathscinet  zmath  adsnasa  isi
    15. G. Giovanni Sparano, Gaetano Vilasi, “Noncommutative integrability and recursion operators”, Journal of Geometry and Physics, 36:3-4 (2000), 270  crossref
    16. F. Pugliese, A.M. Vinogradov, “On the geometry of singular Lagrangians”, Journal of Geometry and Physics, 35:1 (2000), 35  crossref
    17. F. Pugliese, A. M. Vinogradov, “Discontinuous trajectories of Lagrangian systems with singular hypersurface”, J Math Phys (N Y ), 42:1 (2001), 309  crossref  mathscinet  zmath  adsnasa  isi
    18. A. V. Tsiganov, “Construction of Separation Variables for Finite-Dimensional Integrable Systems”, Theoret. and Math. Phys., 128:2 (2001), 1007–1024  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    19. D. V. Osipov, “Krichever correspondence for algebraic varieties”, Izv. Math., 65:5 (2001), 941–975  mathnet  crossref  crossref  mathscinet  zmath
    20. Jean-Luc Thiffeault, P.J. Morrison, “The twisted top”, Physics Letters A, 283:5-6 (2001), 335  crossref  elib
    21. A.V. Tsiganov, “The Maupertuis Principle and Canonical Transformations of the Extended Phase Space”, Journal of Nonlinear Mathematical Physics, 8:1 (2001), 157  crossref
    22. A V Tsiganov, “On the Kowalevski-Goryachev-Chaplygin gyrostat”, J Phys A Math Gen, 35:22 (2002), L309  crossref  mathscinet  zmath  adsnasa  isi
    23. A. V. Tsiganov, “Separation of variables for integrable systems on Poisson manifolds”, Phys At Nuclei, 65:6 (2002), 1128  crossref  mathscinet  adsnasa  isi  elib
    24. Jorge Cortés, Sonia Martínez, “The consistency problem in optimal control: The degenerate case”, Reports on Mathematical Physics, 51:2-3 (2003), 171  crossref
    25. Giovanni Sparano, “Superintegrable Systems and Recursion Operators”, Mod. Phys. Lett. A, 18:33n35 (2003), 2501  crossref
    26. A. V. Tsiganov, “Toda Chains in the Jacobi Method”, Theoret. and Math. Phys., 139:2 (2004), 636–653  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    27. Jorge Cortés, Alexandre M. Vinogradov, “Hamiltonian theory of constrained impulsive motion”, J Math Phys (N Y ), 47:4 (2006), 042905  crossref  mathscinet  zmath  adsnasa  isi
    28. E Fiorani, G Sardanashvily, “Noncommutative integrability on noncompact invariant manifolds”, J Phys A Math Gen, 39:45 (2006), 14035  crossref  mathscinet  zmath  adsnasa  isi  elib
    29. E. Fiorani, G. Sardanashvily, “Global action-angle coordinates for completely integrable systems with noncompact invariant submanifolds”, J Math Phys (N Y ), 48:3 (2007), 032901  crossref  mathscinet  zmath  adsnasa  isi
    30. Marsden J.E. Misiolek G. Ortega J.-P. Perlmutter M. Ratiu T., “Hamiltonian Reduction by Stages”, Hamiltonian Reduction by Stages, Lecture Notes in Mathematics, 1913, Springer-Verlag Berlin, 2007, V+  isi
    32. M. K. Kerimov, “On the centenary of the birth of professor Solomon Grigor'evich Mikhlin (1910–2010)”, Comput. Math. Math. Phys., 50:10 (2010), 1769–1775  mathnet  crossref  adsnasa  isi  elib
    33. A. V. Belyaev, “Asymptotic behaviour of singular points of solutions of the problem of heavy $n$-dimensional body motion in the Lagrange case”, Sb. Math., 202:11 (2011), 1617–1635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    34. S Capriotti, H Montani, “Integrable systems on semidirect product Lie groups”, J. Phys. A: Math. Theor, 47:20 (2014), 205206  crossref
    35. A. V. Tsiganov, “Discretization of Hamiltonian systems and intersection theory”, Theoret. and Math. Phys., 197:3 (2018), 1806–1822  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    36. A. M. Astashov, I. V. Astashova, A. V. Bocharov, V. M. Buchstaber, V. A. Vassiliev, A. Verbovetsky, A. M. Vershik, A. P. Veselov, M. M. Vinogradov, L. Vitagliano, R. F. Vitolo, Th. Th. Voronov, V. G. Kac, Y. Kosmann-Schwarzbach, I. S. Krasil'shchik, I. M. Krichever, A. P. Krishchenko, S. K. Lando, V. V. Lychagin, M. Marvan, V. P. Maslov, A. S. Mishchenko, S. P. Novikov, V. N. Rubtsov, A. V. Samokhin, A. B. Sossinsky, J. Stasheff, D. B. Fuchs, A. Ya. Khelemsky, N. G. Khor'kova, V. N. Chetverikov, A. S. Schwarz, “Alexandre Mikhailovich Vinogradov (obituary)”, Russian Math. Surveys, 75:2 (2020), 369–375  mathnet  crossref  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:2285
    Full text:1170
    First page:3

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022